# SDR RU3A20170601012

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Aircraft time: 14,343 hours, 7,674 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WAS SELECTED UP. LANDING GEAR DID NOT RETRACT AND INDICATION REMAINED GEAR DOWN.INSPECTED HYD. RESERVOIR AND ACCUMULATOR FOR PROPER SERVICING. INSPECTED ALL CPS AND WIRING FOR SECURITY CHAFING AND PROPER ROUTING ON MLG SQUAT SWITCHES, POWER PACK SWITCHES, POWER PACK SELECTOR VALVE, LANDING GEAR HANDLE SWITCHES, POWER PACK CP SELECTOR VALVE, LANDING GEAR HANDLE. CYCLED GEAR 4 TIMES, GEAR FUNCTIONS NORMAL. REMOVE, INSPECTED AND CLEANED LANDING GEAR UP PRESSURE SWITCH. REINSTALLED AND SAFETIED. CYCLE GEAR 3 MORE TIMES, GEAR FUNCTIONS NORMAL.
